Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/171837
Authors: 
Wei, Chuanhua
Wan, Lijie
Year of Publication: 
2015
Citation: 
[Journal:] Econometrics [ISSN:] 2225-1146 [Volume:] 3 [Year:] 2015 [Issue:] 3 [Pages:] 525-531
Abstract: 
This paper considers statistical inference for the heteroscedastic varying coefficient model. We propose an efficient estimator for coefficient functions that is more efficient than the conventional local-linear estimator. We establish asymptotic normality for the proposed estimator and conduct some simulation to illustrate the performance of the proposed method.
Subjects: 
heteroscedasticity
local linear
varying coefficient models
JEL: 
C13
C14
Persistent Identifier of the first edition: 
Creative Commons License: 
http://creativecommons.org/licenses/by/4.0/
Document Type: 
Article
Social Media Mentions:

Files in This Item:
File
Size
238.22 kB





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.